I was wondering if someone could help me out on this..i am volunteering in Vietnam and I got 3 styes and one got so bad that they surgically removed it. I have been using TobraDex as an eyedropper for a good 5 days now and i noticed that I have two small lumps on my hard palate inside my mouth? After I put the eye drops in my eyes I can taste it in my mouth 5min later? Does anybody know if this is an adverse reaction of TobraDex??? Everything that I have read so far about lumps in the hard palate all lead to cancer??? Any Docs out there? Your advice would be appreciated...Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?